# SDR UF6A990613

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5701 - REQUEST INSPECTION OF 16 INCH SCRATCH AND SMALL DENT ON RIGHT AFT FUSELAGE.  MAINTENANCE INSPECTED AREA AND WAS FOUND TO BE WITHIN LIMITS.  DAMAGE IS LOCATED AT 198AS.  PLACED ITEM ON TCO FOR 2 YEAR REINSPECTION REQUIREMENT.  ALL WORK DONE IAW BAE ATP SRM 51-10-00.  (M)
